MathSciNet Relay Station
MathSciNet bibliographic data
MR2587463 (2011c:53054) 53C17 (28A78)
Magnani, Valentino Nonexistence of horizontal Sobolev surfaces in the Heisenberg group. Proc. Amer. Math. Soc. 138 (2010), no. 5, 1785–1791.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement